List of citations in Numdam for : On the existence of a positive solution of semilinear elliptic equations in unbounded domains

Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 3, p. 365-413


Pi, Huirong; Wang, Chunhua

ESAIM: Control, Optimisation and Calculus of Variations, Volume 19 (2013) no. 1, p. 91-111





Alessio, Francesca; Caldiroli, Paolo; Montecchiari, Piero

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 1, p. 47-68

Citti, Giovanna

Rendiconti del Seminario Matematico della Università di Padova, Volume 88 (1992), p. 83-110